# SDR AALA202007289014

- Difficulty date: July 27, 2020
- Submitted: July 28, 2020
- Operation: Air carrier
- Aircraft: N196UW
- Make and model: Airbus A321-211
- Aircraft serial: 3879
- Aircraft time: 37,753 hours, 14,770 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE200066
- Part serial: 41080181
- Condition: Failed
- Location: Center Fuel Cell
- Part time: 37,753 hours, 14,770 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED - ACT (ADDITIONAL CENTER TANK) TRANSFER FAULT.  REMOVED AND REPLACED FUEL INLET VALVE ACTUATOR, ACT 1 (5QH1),  PER AMM 28-28-54 (AALA202007289014).  ACT 2 LOW LEVEL SENSOR INTERMITTANT.  REMOVED AND REPLACED FUEL QUANTITY PROBE, ACT 2 (66QT2), PER AMM 28-42-24 (AALA202007289021). ALL LEAK AND OPERATIONAL CHECKS OKAY.
